# SDR CA110613011

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 2,194 hours
- Engine: Garrtt TFE731*
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: 902782
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACEMENT ALTERNATOR HAD BEEN INSTALLED DUE TO SCHEDULED O/H, ON SUBSEQUENT FLIGHT AFTER DEPARTURE THE CREW RECEIVED A WINDSHIELD HEAT FAILURE CAWS MESSAGE, SUBSEQUENT INVESTIGATION REVEALED THE ALTERNATOR HAD FAILED.
